It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Al M. on July 12, 2000 at 11:14:16:

In Reply to: Re: Anti-inflammatories posted by Linda on June 08, 2000 at 04:16:21:

Your doctor does not seem to be very knowledgeable. At first I tried several anti-infammatories
that did not work until I tried Indocin which worked within one day. However it has been of limited
help this it can cause stomache problems and must be taken with caution. It also must be taken
with food or something that coated the stomach.


Follow Ups

All times are GMT -7. The time now is 12:05 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!